# SDR CA030729013

- Difficulty date: July 2, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Boeing 727-25C
- Aircraft time: 66,596 hours
- Engine: Pwa JT8D7B
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Part number: S586
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) JUST PRIOR TO DESCENT THE MAIN CARGO DOOR WARNING LIGHT ILUMINATED. THE CAPTAIN MADE AN EMERGENCY DESCENT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. THE MAIN CARGO DOOR WARNING SYSTEM WAS UNDER THE APPROVED MEL AT THE TIME. THE MEL HAD BEEN APPLIED ON A PREVIOUS LEG WHEN MAINTENANCE HAD DETERMINED THAT AS OUT OF RIG WARNING SWITCH HAD CAUSED FALSE WARNINGS. THE MEL HAD BEEN APPLIED IAW THE PUBLISHED INSTRUCTIONS AND THE SYSTEM WAS PLACARDED.
